# SDR UPS09554767

- Difficulty date: February 5, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LOWER FWD CORNER OF PANEL 435AR ANGLE IS CRACKED.  REMOVED & REPLACED ANGLE IAW SRM 51-40-02.
